Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 19, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The de Rham-Witt complex and $p$-adic vanishing cycles
Thomas Geisser and Lars Hesselholt.
J. Amer. Math. Soc. 19 (2006), 1-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2169041
On a sharp lower bound on the blow-up rate for the $L^{2}$ critical nonlinear Schrödinger equation
Frank Merle and Pierre Raphael.
J. Amer. Math. Soc. 19 (2006), 37-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2169042
Zeta function of representations of compact $p$-adic analytic groups
A. Jaikin-Zapirain.
J. Amer. Math. Soc. 19 (2006), 91-118
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2169043
Long arithmetic progressions in sumsets: Thresholds and bounds
E. Szemerédi and V. Vu.
J. Amer. Math. Soc. 19 (2006), 119-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2169044
Double node neighborhoods and families of simply connected $4$-manifolds with $b^{+}=1$
Ronald Fintushel and Ronald J. Stern.
J. Amer. Math. Soc. 19 (2006), 171-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2169045
Positivity of quasi-local mass II
Chiu-Chu Melissa Liu and Shing-Tung Yau.
J. Amer. Math. Soc. 19 (2006), 181-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2169046
Low-lying zeros of families of elliptic curves
Matthew P. Young.
J. Amer. Math. Soc. 19 (2006), 205-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2169047
Sharp transition between extinction and propagation of reaction
Andrej Zlatos.
J. Amer. Math. Soc. 19 (2006), 251-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2169048